# SDR IPXA2020091416116

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270695000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 FWD CARGO FLOOR PANEL 131BW DAMAGED.  REPAIRED IAW SREO A300-5320-42722.
